Schizophrenia.com

Starting a new medication

#1

i’m starting haldol injections on two weeks time. i’m not holding out much hope that it’ll stop the voices but it’s worth a shot right? no pun intended lol

2 Likes

#2

Good luck with the new med. Make sure they give you some Cogentin for the EPS.

0 Likes

#3

I had a bad experience with Haldol. Really bad side effects. Everyone i know who took it called it Helldol.

1 Like

#4

On the contrary, Haldol has been my go-to med for a number of years. Nothing knocks out the voices and paranoia like Haldol. Can it cause side effects, yes, of course, any med can. That doesn’t mean everyone will have side effects. I did initially, but my pdoc gave me Cogentin, and after a week, no more side effects.

1 Like

#5

Yes its worth a shot literally. If what you have now isn’t working.

0 Likes

#6

well i get muscle spasms in my left leg (thigh) from depixol and i’m prescribed orphenadrine for that. so if its the same side effect it shouldn’t b too bad. so long as i don’t start getting restless and agitated it should b ok. i also get restless leg syndrome on depixol too but a diazepam sorts that. oh well, there’s no harm in trying right? it may just b the med that works after all. xxx

0 Likes

#7

i hope it goes well .
take care

0 Likes